# SDR A6WA2018101046106

- Difficulty date: October 9, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 34,899 hours, 33,752 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpcu
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED FLAPS FAIL CAUTION MESSAGE DURING CLIMB THROUGH FL 210. FLAPS HAD BEEN SET TO ZERO SINCE LEAVING PATTERN ALTITUDE. NO OTHER ISSUES. DIVERTED BACK TO ORD.  SUSPECT RH BPSU
